You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Single-Valued Representation of Set-Valued Mappings
A. D. Ioffe
Transactions of the American Mathematical Society
Vol. 252 (Aug., 1979), pp. 133-145
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1998081
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is shown that the graph of a set-valued mapping satisfying typical conditions which guarantee the existence of measurable selections can be represented as the union of graphs of measurable single-valued mappings depending continuously on a parameter running through some Polish space.
Transactions of the American Mathematical Society © 1979 American Mathematical Society